MathSciNet Relay Station
MathSciNet bibliographic data
MR2846314 11F67 (11F11 11F30)
Sun, Qingfeng Non-vanishing of derivatives of $GL(3)\times GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012), no. 2, 449–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement